MathSciNet Relay Station
MathSciNet bibliographic data
MR698480 58E10 (49F99)
Marino, Antonio; Scolozzi, D. Geodesics with obstacles. (Italian) Boll. Un. Mat. Ital. B (6) 2 (1983), no. 1, 1–31.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement